# SDR ASAA2013010193590

- Difficulty date: January 1, 2013
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 16,400 hours, 5,204 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Part time: 17,281 hours, 20,896 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLUE MAINTENANCE LIGHT ILLUMINATED AFTER APU START.  FOUND MAINT MESSAGE 49-91277 OIL QTY LOW.  SERVICED OIL TO FULL IAW MM 12-13-31.  NO HISTORY LAST 30 DAYS.  POSITIVE MAINT ACTION COMPLETED.  OK FOR CONTINUED SERVICE.
